top of page
Image by Gaelle Marcel

AUTUMN
GLOW
RETREAT

Friday 29th Sept - Sunday 1st Oct '23

Full itinerary of the weekend below

IMG_4174.JPG

3 days to pause, restore & energise.

Situated just outside of Ticehurst, Bardown Barn is nestled in the idyllic East Sussex countryside, with panoramic undulating views across the High Weald. Rest and restore in the tranquil surroundings, nourish from the inside out with delicious and healthy vegetarian food, a combination of energising and relaxing yoga classes, sound healing meditation, pranayama, yogic sleep practices and so much more!

 

An indulgent retreat designed for all ages and levels of experience. Do as little or as much as you like...this is your weekend. 

"The body is your temple.
Keep it pure and clean for the soul to reside in."

B.K.S. Iyengar

What's included?

2 nights accommodation in a beautiful converted barn.

 

Wholesome and deliciously healthy 3 course vegetarian meals, nutritious snacks and teas/coffees.

 

7+ hrs yoga practice (a balance of dynamic and restorative classes).

 

60 min gong bath / sound healing.

Pranayama (breathwork practices).

Silent walking meditations.

 

Yoga nidra relaxation (yogic sleep).

 

Outdoor heated swimming pool & hot tub.

Image by Gaelle Marcel

WEEKEND
ITINERARY

FRIDAY

15:00 

Arrivals, settling into rooms, massages.

 

16:00 

Welcome drink & healthy snack

 

17:00 

Vinyasa yoga practice (105 mins).

 

19:00  

 Dinner - The Roost.

 

21:00

Yoga Nidra (30 mins).

SATURDAY

07:00

Guided silent walking meditation at sunrise.

 

08:00

Vinyasa yoga practice - spine focus (105 mins).

 

10:00

Breakfast (self-service style).

 

10:30

 Free time (massages, swim, hot-tub, exploring).

 

13:00

Lunch - The Roost.

 

14:00

Sound Healing Gong Bath (60 mins).

 

15:00

Tea & cake - The Roost.

 

15:30

Free time (massages, swim, hot-tub, exploring).

 

17:30

Yin yoga practice - hip focus (105 mins).

 

19:15

Dinner - The Roost. 

 

21:00

Yoga Nidra (30 mins).

SUNDAY

07:00

Self-led silent walking meditation at sunrise. 

 

08.15

Yin Yang yoga practice (120 mins).

 

10:15

Breakfast (self-service style).

 

10:45

Free time.

12:00

Closing circle - meditation (30 mins)

 

13:00

Goodbyes & departures.

Studio meditate sq_edited.jpg

DAY
TICKETS

DAY TICKETS
Saturday 30th Sept.

If a whole weekend of indulgence isn't possible, escape from the daily grind for one day and embark on a transformative journey towards enhancing your wellbeing. Arrive at 7:45am ready to kick start your day with an energising vinyasa yoga practice. The day will come to a blissfully relaxing close at 9pm

with 30 minutes of yoga nidra. See full schedule above. 

WEEKEND PACKAGES
1 bed remaining!

cc1f7670-6808-4bf6-97b0-296d238dc27c.JPG
bc2f9800-1a7a-4254-b7eb-df853df18dc6.JPG
Screenshot 2023-04-30 at 23.39.32.png

Beds can be arranged as two singles or one king size. Private bathroom. 

Lounge, kitchen and dining area shared with second bedroom in cottage.

Three single beds with private bathroom. Lounge, kitchen and dining area shared with second bedroom in cottage.

SOLD OUT

King size bed with en-suite bathroom. Lounge, kitchen and dining area shared with second bedroom in cottage.

SOLD OUT

Arrivals from 3pm Friday, departures by 1pm Sunday.

Previous retreat quotes:

“This retreat has completely surpassed my expectations. I arrived as a tired, frazzled commuter and working mother and left a rested, relaxed woman with renewed energy and vigour. The atmosphere was warm and friendly but not intense - I felt I could keep to myself or mix with others depending on my mood. The yoga was a great mix of high and low energy. I hadn’t tried the pranayama or sound healing before and was pleasantly surprised by both. I feel every part of me (mind and body) has received care and been restored. I can’t wait for the next one!”
bottom of page